# SDR 01172007N220C

- Difficulty date: January 17, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N220CA
- Make and model: Amd FALCON
- Aircraft serial: 220
- Aircraft time: 28,628 hours, 21,755 cycles
- Engine: Ge CF7002D2
- Engine time: 14,000 hours, 10,109 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 245U166B
- Condition: Malfunctioned
- Location: Right
- Part time: 14,000 hours, 10,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF AND CLIMBOUT TO FL210 FROM KDAY, THE CREW NOTICED THE OIL PRESSURE INDICATION WAS ERRATIC.  CREW NOTIFIED ATC OF SHUT DOWN RIGHT HAND ENGINE AS A PRECAUTIONARY MEASURE.  CREW PROCEEDED TO CHANGE DESTINATION TO KTOL.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE HAS YET TO EXAMINE ENGINE FOR THE SPECIFIC CAUSE.
